# SDR SIMA200526206

- Difficulty date: September 12, 2005
- Submitted: October 17, 2005
- Operation: Air carrier
- Aircraft: N718AE
- Make and model: Emb EMB-135LR
- Aircraft serial: 145275
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 14521713005
- Condition: Corroded
- Location: Galley
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE RIGHT HAT BEAM IN THE GALLEY WAS FOUND TO BE CORRODED.  REMOVED THE CORRODED HAT BEAM.  INSTALLED NEW SERVICEABLE HAT BEAM IAW EMB SRM, SRM 145/1142 REV 30 CHAPTERS 51-20-03, 51-40-02 AND EMB CPM, CPM-145/1132 REV 12, CHAPTERS 51-21-04.  (M)
